Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Spaces with coarser minimal Hausdorff topologies

Authors: Jack Porter and Johannes Vermeer
Journal: Trans. Amer. Math. Soc. 289 (1985), 59-71
MSC: Primary 54D25; Secondary 54D30, 54D35
MathSciNet review: 779052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technique is developed, using $ H$-closed extensions, for determining when certain Hausdorff spaces are Katetov, i.e., have a coarser minimal Hausdorff topology. Our technique works for Čech-complete Lindelöf spaces, complete metrizable spaces, and many other spaces. Also, a number of interesting examples are presented; the most striking is an example of a Katetov space whose semiregularization is not Katetov.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D25, 54D30, 54D35

Retrieve articles in all journals with MSC: 54D25, 54D30, 54D35

Additional Information

PII: S 0002-9947(1985)0779052-1
Keywords: Katetov spaces, minimal Hausdorff spaces, $ H$-closed extensions, absolutes
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia